liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On regular dessins d'enfants with 4g automorphisms and a curve of Wiman
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9557-9566
UNED, Spain.
University of Auckland, New Zealand.
UNED, Spain.
2019 (English)In: Contemporary Mathematics, ISSN 0271-4132, E-ISSN 1098-3627, Vol. 724, p. 225-233Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Providence: American Mathematical Society (AMS), 2019. Vol. 724, p. 225-233
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-160691OAI: oai:DiVA.org:liu-160691DiVA, id: diva2:1356674
Available from: 2019-10-02 Created: 2019-10-02 Last updated: 2019-10-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Izquierdo, Milagros

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Contemporary Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf